# SDR ASAA2024011647630

- Difficulty date: January 16, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 34,713 hours, 11,812 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Spigot
- Part number: D5461002220000
- Part serial: UNK
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM:  PYLON #1 - FWD SUPPORT - GOUGES  FOUND, IT HAS TO BE INSPECTED PRIOR TO ENGINE INSTALLATION.853 GROUNDED - YES. BLENDED OUT DAMAGE IAW A-320 SRM 51-73-00-001 AND FOUND BLEND OUTS TO BE WITHIN ALLOWABLE LIMITS IAW A-320 SRM 54-51-18-283-001 FIG 3 AND FIG 5. TOOL#'S T8919A,DUE 23OCT24 AND T8493E, DUE 02JAN25.SEE ATTACHED SKETCH  (2EA) FOR DETAILED LOCATION AND DIMENSIONS. VERIFIED REPAIR CLASSIFICATION AS CATEGORY A,PERMANENT REPAIR WITH NO SUPPLEMENTAL INSPECTIONS REQUIRED IAW A-320 SRM 54-51-18-283-001 AND 51-11-14/001.A-320 SRM REV.147-01NOV2023.PYLON IS PRE MOD 155374K17141
